I have not been on in a while so thought I'd give a quick update.
I am still at about 62 mgs a day.
I tried taking 31 mgs at 10 am and the other dose of 31 mgs at 6pm for a few weeks which was a change from taking the 62 mgs divided in 3 doses 6 hrs apart, in an effort to start spreading out the doses further and further apart.
It was not horrible but I just felt ****** all day. Extreme fatigue and weakness esp. in my legs has been the hardest to deal with.Tired all day but really bad by 3pm or so. I was just trying to get through my daily chores and activities so I could hit the couch.
I am not a couch potato and do not want to be one! LOL!!! I even had to turn down evening social get togethers with friends because I was just drop dead tired.
It's hard to decipher what is actually happening when you have these symptoms!
I find myself constantly questioning everything.
Is it the taper effects?
Am I coming down with the flu?
Are symptoms that the original dose of 200mgs a day I had always been on and was treating/masking now surfacing?...The Fibro, Ulcerative Colitis which is flaring pretty bad too and my spine problems?
Am I getting some new disease? Sheesh!
So...two days ago, I went back to a 3 times a day schedule of 25 mg at 8am, 25 mg at 2pm and about 12 mgs at 8pm. I still have that soap in the bed trick and the MoM every night. It's helping!
Today finally, I did feel a little better, a little less fatigued.
Anyway, I have also hit somewhat of a radblock with all of this and so I am holding at this 62 mgs per day until I sort out what t do.
I got my 2008 Humana HMO Insurance benefits update and for the first time, they are adding free dentures to their benefits package. This is huge for me!
I have had no dental insurance before, and my teeth are in horrible shape and I do need at least a partial plate on the bottom and a full denture on top. I will be facing 10 teeth pulled at once for the top, not sure how many for the bottom yet.
I do not want to take any of the "codone's" for these extractions. I'm not even sure if I want to try percocet. So all I can think of is to stay where I am at this point with the Tramadol ( 62 mgs) and if I absolutely have to, take a few extra for the pain after the surgery and hope regular Tylenol will hold me over too, then go back on my tapering from the 62 mgs.
I don't know what else to do. A friend of mine thinks this sounds most logical. I will run it by the oral surgeon once I get my appointment set up.
Vic, it looks as though you are working this the best way you can too.
Don't beat yourself up for what ever time this takes you. My policy is break it down...baby steps, steady steps...one step at a time. Sometimes you must take a step back but then you go forward again. This is not an All or Nothing thing.
Like I know I got from 200 mgs a day to 62 mgs a day so I have no doubt I will get from 62 to 0....it's just a matter of time. That's all!
Have patience! This too shall pass! : D
Continued good luck to all!
Good to hear that you're still fighting the good fight! Keep up the good work, and eventually your body will be fully weaned off of Tramadol and it will long be forgotten. I have found for myself that my body slowly but surely replenishes itself with what it needs and had originally at one time had, but stopped producing it because of the tramadol intake.
With time, the body has been re-adjusting to the lower dosages and the depression and body aches are non-existent, but I'm still not @ 100% clean either.
I am still @ 75mg's/day, perhaps 1/4 tab more than you on a daily basis. I have also brought down my Klonopin intake to pre-taper levels @ about 1~1.25 mg/day. Eventually I will go ct probably after doing 1/4 tab x 2 a day fror several days I'm thinking now.
I've found that I can actually go about 27 hours w/o any tramadol before the wd's start to kick-in hard, so when I get down to 1/4 tab x 2 a day, the first dosage will probably be about 6 pm, then when I'm about ready to go to bed. May have to maintain that for about 5 days or longer (just guessing), or i may just eventually decide to go ct once my dosage drops under .75 tab per day after about 5 days...regardless, I'll know when I'm ready to attempt another ct again!
I'll soon be clean, I know I will as I know you will be too!
Ps...I might had missed an earlier posting of yours, if there was something you wanted me to know, please repost!
Today was a much better day for me. Guess I stabilized on the 3 doses a day better than two doses far apart. I'll just hang with this program now till I get through the dental surgeries. Ugh! Hate the thought of the rigmarole this will be but I'll just focus on the gratitude for the opportunity of being able to feel good about how much better I will look!
I did catch up with some threads tonight and sent you a post re: a metaphysical question you had.
Click on "posts" on my profile page to find it I guess.
Keep on keeping on!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.